# SDR SWAA114837

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 53,946 hours, 44,460 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Part serial: B3507
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK - NR 1 BUS FALLS OFF THE LINE WHEN POWER IS ADVANCED BEYOND MID RANGE.  NR 1 BUS FALLS OFF WITH APU RUNNING.  REMOVED AND REPLACED NR 1 ENGINE CSD AND A/C GENERATOR PER MM.
